Home » Frequently asked Questions on Health » What is the cause of tinnitus after malaria?

What is the cause of tinnitus after malaria?

Q: I suffered from malaria & typhoid 10 years ago. Since then I am continuously hearing sounds in both ears. I went to many doctors and underwent CT scan & MRI of the brain. Both reports were clear without any negative marks. Thereafter the doctors diagnosed the problem as tinnitus. One doctor said that it is not a matter of worry & unfortunately, there is no treatment available for it. Few doctors gave me anti-depression treatment. From the past 2 years I am experiencing new symptoms .i.e. pain in a small portion of my head. Sometimes on the right, sometimes on the left & sometimes on upper part of the head. Doctors say that this due to depression. Will yoga be useful in this?

A:In case you were treated with Chloroquine, this could be the side effect of that medicine. Chloroquine in some individuals has been shown to produce hypersensitivity. Some individuals may react with intense photophobia with optic nerve involvement. Some react with involvement of inner ear.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------